×

zbMATH — the first resource for mathematics

The Riesz decomposition for vector-valued amarts. (English) Zbl 0319.60025

MSC:
60G40 Stopping times; optimal stopping problems; gambling theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Austin, D. G., Edgar, G. A., Ionescu Tulcea, A.: Pointwise convergence in terms of expectations. Z. Wahrscheinlichkeitstheorie verw. Gebiete 30, 17-26 (1974) · Zbl 0276.60034
[2] Bellow, A.: On vector-valued asymptotic martingales. Proc. Nat. Acad. Sci. U.S.A. 73, 1798-1799 (1976) · Zbl 0366.60067
[3] Brunel, A., Sucheston, L.: Sur les amarts faibles a valeurs vectorielles. C.R. Acad. Sci. Paris 282, Série A, 1011-1014 (1976). · Zbl 0359.60046
[4] Chacon, R. V., Sucheston, L.: On convergence of vector-valued asymptotic martingales. Z. Wahrscheinlichkeitstheorie verw. Gebiete 33, 55-59 (1975) · Zbl 0297.60005
[5] Doob, J. L.: Stochastic processes. New York: Wiley 1953 · Zbl 0053.26802
[6] Dunford, N., Schwartz, J. T.: Linear operators I. New York: Interscience 1958 · Zbl 0084.10402
[7] Edgar, G. A., Sucheston, L.: Amarts: A class of asymptotic martingales. J. Multivariate Anal. 1966, to appear · Zbl 0336.60033
[8] Edgar, G. A., Sucheston, L.: Les amarts: une classe de martingales asymptotiques, C. R. Acad. Sci. Paris 282, Série A, 715-718 (1976). · Zbl 0327.60033
[9] Pettis, B. J.: On integration in vector spaces. Trans. Amer. math. Soc. 44, 277-304 (1938) · Zbl 0019.41603
[10] Subramanian, R.: On a generalization of martingales due to Blake. Pacific J. Math. 48, 275-278 (1973) · Zbl 0292.60074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.